# SDR DALA2022031401668

- Difficulty date: March 9, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 71,282 hours, 26,675 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 R4 DOOR GIRT BAR FALLING OFF. CORRECTIVE ACTION: RMVD SLIDE BUSTLE AND INSTALLED SAFETY PIN IN SLIDE BOTTLE. INSPECTED R4 DOOR GIRT BAR PER B757 AMM 25-66, NO DEFECTS NOTED. SLIDE ARMS AND DISARMS AS NORMAL. ADJUSTED GIRT BAR MECHANISM PER B757 AMM 52-11. OPS CHECK GOOD. REMOVED R4 DOOR SLIDE FOR MTC PER WORK CARD. INSTALLED R4 SLIDE AND BUSTLE PER WORK CARD. SLIDE PIN REMOVED PER WORK CARD. (8561498)
